| Model Number |
MMT-1755KR |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Fever (1858); Hyperglycemia (1905); Pneumonia (2011)
| Date of Event |
04/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 404 mg/dl at the time of incident.Customer was experiencing fever and did chest xray and may have pneumonia.Customer states that she was not feeling well.Customer treated with insulin pump and manual injection.Troubleshooting was not performed.The insulin pump will not be returned for analysis.